Journal article icon

Journal article

Rationality and meromorphy of zeta functions

Abstract:

This article is all about two theorems on equations over finite fields which have been proved in the past decade. First, the finiteness of the rigid cohomology of a variety over a finite field. Second, the p-adic meromorphy of the unit root zeta function of a family of varieties over a finite field of characteristic p. The purpose of the article is to explain what these theorems mean, and also to give an outline of the proof of the first one. The intended audience is mathematicians with an in...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.ffa.2005.03.004

Authors


Lauder, AGB More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematics
More from this funder
Funding agency for:
Lauder, AGB
Publisher:
Elsevier B.V. Publisher's website
Journal:
Finite Fields and their Applications Journal website
Volume:
11
Issue:
3
Pages:
491-510
Publication date:
2005-08-05
DOI:
ISSN:
1071-5797
URN:
uuid:6d89f610-ac29-458b-8eea-511ede4f5f0d
Source identifiers:
147883
Local pid:
pubs:147883

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP